# SDR DALA2018051403303

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 81,391 hours, 10,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE EMERGENCY LIGHTS AT SEATS 23 - 23 ABC WERE FOUND INOPERATIVE.  REPLACED THE BATTERY POWER SUPPLY UNIT.
